# SDR 9607349885

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE TO ATL, CABIN LOSE PRESSURE.  AIRCRAFT DESCENDED TO 10,000 FEET AND CONTINUED TO ATL FOR NORMAL LANDING. FOUND BLOWN DUCT ON RIGHT TURBINE DISCHARGE.  REPLACED DUCT AND PRESSURIZED CABIN AND OPERATIONAL CHECK OK.
